# SDR USAASB99165

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DCA - FLT 2055 - UPON CLIMB-OUT FROM DCA AT APPROXIMATELY 12,000 FEET, THE CABIN ALTITUDE WARNING SOUNDED.  CABIN WAS CLIMBING 2,000 FEET PER MINUTE CLIMBING THROUGH FL 180 TO FL 190.  CREW SWITCHED OVER TO STANDBY SYSTEM AND DESCENDED.  OXYGEN MASKS DROPPED AND OXYGEN GENERATORS WERE ACTIVATED.  FLIGHT RETURNED TO FIELD AT DCA.  NO EMERGENCY DECLARED.  MAINT PERFORMED OPERATION TEST OF PRESSURIZATION SYSTEM PER MM 21-31-00 AND FOUND NO FAULTS.  REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER (P/N 763810-1) AND PRESSURIZATION CONTROL PANEL (P/N 711002-5) AS PRECAUTIONARY.  ALSO, REMOVED AND REPLACED OXYGEN MASKS AT ALL STATIONS AND OXYGEN GENERATORS THAT WERE ACTIVATED.  REF:  OPER CNTRL NR 99ZZZX2827.  (X)
